Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

32 year old with high SGPT levels. How can I lower the levels immediately?


Im 32 years old I have my SGPT level tested 3times and all failed 1st Test is 152, then i had moderate diet and taking essentiale forte capsule 3times daily I've done another test again after 7 days and result was 133, then I continue my medication and continues real diet and the result was 112 the 3rd time, my doctor is asking me to comeback again after 7days and just continue my diet and medication....

Can you please help me on how to lower my SGPT to normal in 7 days, is it possible?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Once raised SGPT takes quite a while to return to normal blood level, although liver recovery is proceeding, so do not worry do as your doctor tells you.Only thing is Australia antigen Hepatitis C tests should also be done to rule out other forms of hepatitis, which I am sure your Doc. must have advised
Answered: Mon, 22 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor